Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 62, Issue 2, Fall 2009  pp. 239-248.

A condition of positivity for Toeplitz operators on the sphere

Authors Donara Nguon
Author institution: 78 rue Rambuteau, F-75001 Paris, France

Summary:  We extend the covariant symbolic calculus for Toeplitz operators on the unit sphere of $\Bbb C ^{n}$ to all orders and we give a computable sufficient condition for them to be positive.

Contents    Full-Text PDF